# SDR S9BA20181029001

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N353SA
- Make and model: Saab 340B
- Aircraft serial: 351
- Aircraft time: 33,539 hours, 39,972 cycles
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 7257211538
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND LEADING EDGE ASSY.(RT) CORROSION OUT OF LIMITS. ASSEMBLY WAS REMOVED AND REPLACED.
